Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Severe toxic hepatitis associated with amoxycillin and clavulanic acid
Autore:
Ersoz, G; Karasu, Z; Yildiz, C; Akarca, US; Yuce, G; Batur, Y;
Indirizzi:
Ege Univ, Sch Med, Dept Gastroenterol, TR-35100 Izmir, Turkey Ege Univ Izmir Turkey TR-35100 ept Gastroenterol, TR-35100 Izmir, Turkey Ege Univ, Sch Med, Dept Pathol, TR-35100 Izmir, Turkey Ege Univ Izmir Turkey TR-35100 Med, Dept Pathol, TR-35100 Izmir, Turkey
Titolo Testata:
JOURNAL OF CLINICAL PHARMACY AND THERAPEUTICS
fascicolo: 3, volume: 26, anno: 2001,
pagine: 225 - 229
SICI:
0269-4727(200106)26:3<225:STHAWA>2.0.ZU;2-F
Fonte:
ISI
Lingua:
ENG
Soggetto:
THROMBOTIC THROMBOCYTOPENIC PURPURA; HEMOLYTIC-UREMIC SYNDROME; CHOLESTATIC HEPATITIS; AMOXICILLIN; POTASSIUM; COMBINATION; THERAPY; ANEMIA;
Keywords:
amoxycillin; clavulanic acid; toxic hepatitis;
Tipo documento:
Editorial Material
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
22
Recensione:
Indirizzi per estratti:
Indirizzo: Karasu, Z Ege Univ, Sch Med, Dept Gastroenterol, TR-35100 Izmir, Turkey Ege Univ Izmir Turkey TR-35100 enterol, TR-35100 Izmir, Turkey
Citazione:
G. Ersoz et al., "Severe toxic hepatitis associated with amoxycillin and clavulanic acid", J CLIN PH T, 26(3), 2001, pp. 225-229

Abstract

Toxic hepatitis secondary to amoxycillin-clavulanic acid is an infrequent clinical picture. Most of the cases are reported to have a benign course. We report two cases of severe hepatic failure following amoxycillin-clavulanic acid use. One of the cases had cholestatic features primarily, and the other had hepatocellular injury prominently. The first case had also findings of trombotic trombositic purpura and had a fatal course.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 22/02/20 alle ore 21:14:35